# SDR CALA2024121201479

- Difficulty date: December 9, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 80,085 hours, 29,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM FUNCTIONAL CHECK (INTERIOR AND EXTERIOR) {MULT-33-3-0004} - BATTERY M1670 FAILS CAPACITY CHECK REPLACED EMERG BATTERY PACK AT #M1670, OPS CHK GOOD PER MM# 33-51-06-960-805.
